# SDR AALA201512269003

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 33,129 hours, 15,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER SIGN COVER AT DOOR 2L MISSING.  INSTALLED NEW EMER SIGN COVER AT DOOR 2L.
